# SDR 2008UALA05507

- Difficulty date: August 27, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N560UA
- Make and model: Boeing 757222
- Aircraft serial: 26660
- Aircraft time: 56,036 hours, 18,123 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Contact
- Condition: Dirty
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE R2 DOOR SLIDE IND LIGHT INOP, STAYS DIM.  CONTACT AT INDICATOR LIGHT 2R DOOR IS DIRTY.  CLEANED CONTACT AT DOOR 2R INDICATOR LIGHT, ALL OPS CHECKS NORMAL.
